... along with Seroquel due to anxiety and not being able to sleep. My sleep has gone backwards again so I'm going back on Lexapro. Will this help with my sleep eventually (I'm not going back on to Seroquel) and will it cause weight gain? The Seroquel caused weight gain last time but I'm not sure if the Lexapro did or not
cherrrub; I agree with everything Janie has said, This happens to a lot of people they think they are doing much better and stop the medications, Only for their problems to come back.So just remember when you start the Lexapro sometimes things get worse the first couple of weeks,Then slowly they start getting better until you're at the peak level which can be as much as 6 to 8 weeks for some people And take it about the same time each day and stay on it. If by chance in a week or two your sleep is still a problem give your doctor a call and have them give you something else to take to work with the Lexapro there are a lot of options other than Seroquel. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 2 answers
Posted 18 Aug 2012 • 7 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 5 answers
Posted 11 Mar 2016 • 6 answers